Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 321, NWS St. Louis, MO

June 22, 2008Saint Charles County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2008, 8:30 PM CDT for Saint Charles County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 8:30 PM CDT (01:30 UTC)
Expired
Jun 22, 2008, 9:00 PM CDT
In force
30 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 4 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:36 PM CDTHAIL 0.75O'Fallon, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2576 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 230130
SVRLSX
MOC183-230200-
/O.NEW.KLSX.SV.W.0321.080623T0130Z-080623T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
830 PM CDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 900 PM CDT

* AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR DARDENNE PRAIRIE...AND MOVING SOUTHEAST AT
  26 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COTTLEVILLE...
  WELDON SPRING...
  HARVESTER...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3873 9053 3870 9054 3869 9055 3868 9057
      3869 9065 3868 9067 3865 9070 3863 9074
      3874 9093 3882 9075 3875 9051
TIME...MOT...LOC 0130Z 303DEG 23KT 3875 9070

$$

CVKING
2 follow-up statements
000 
WWUS53 KLSX 230139
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT SUN JUN 22 2008

MOC183-230200-
/O.CON.KLSX.SV.W.0321.000000T0000Z-080623T0200Z/
ST. CHARLES MO-
839 PM CDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL ST. CHARLES COUNTY...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR COTTLEVILLE...OR ABOUT NEAR DARDENNE
PRAIRIE...MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL WAS REPORTED BY STORM SPOTTERS IN OFALLON MISSOURI.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COTTLEVILLE AND WELDON SPRING.

LAT...LON 3872 9054 3869 9055 3868 9057 3869 9062
      3869 9065 3868 9068 3865 9070 3863 9074
      3868 9082 3879 9064 3875 9051
TIME...MOT...LOC 0139Z 303DEG 23KT 3872 9064

$$

CVKING
000 
WWUS53 KLSX 230156
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SUN JUN 22 2008

MOC183-230207-
/O.EXP.KLSX.SV.W.0321.000000T0000Z-080623T0200Z/
ST. CHARLES MO-
857 PM CDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES COUNTY
EXPIRES AT 900 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA INTO WESTERN ST. LOUIS COUNTY.

LAT...LON 3872 9054 3869 9055 3868 9057 3869 9062
      3869 9065 3868 9068 3865 9070 3863 9074
      3868 9082 3879 9064 3875 9051
TIME...MOT...LOC 0157Z 303DEG 23KT 3866 9052

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 5:49 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 22, 5:49 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
549 PM CDT SUN JUN 22 2008

.DISCUSSION...
/414 PM CDT SUN JUN 22 2008/

SEVERAL CHANCES FOR TSRA OVER THE NEXT FEW DAYS...WITH ANOTHER LO
PRES TROF SWINGING THRU THE FA THIS EVENING. THIS WILL ACT AS A
FOCUS FOR NEW TSRA DEVELOPMENT...AS WE HAVE SEEN OVER THE PAST HOUR
OR TWO...AND IS ALSO TAKING ADVANTAGE OF GOOD UPPER LEVEL JET
DYNAMICS DESPITE RATHER MARGINAL MOISTURE AT THE LO LEVELS. THIS
WILL CONTINUE TO SAG SEWD INTO THE NRN/NERN FA THIS EVENING BEFORE
DISSIPATING. FURTHER S...OLD BOUNDARY OVER I-70 FROM MORNING
TSRA/SHRA HAS DEVELOPED A LONE CELL OVER FRANKLIN COUNTY AND THIS
SHOULD ALSO SPAWN A FEW MORE TSRA HEADING INTO THE EVENING AS SOME
OF THE UPPER LEVEL DYNAMICS WORK THEIR WAY FURTHER S AND INTERACT
WITH SOME OF THE BETTER MOISTURE. THIS ACTIVITY SHOULD ALSO
DISSIPATE BY MIDNIGHT.

A RARE DRY DAY CWA-WIDE ON MONDAY WITH SFC HI PRES IN CONTROL...NO
UPPER LEVEL DISTURBANCES TO DEAL WITH FOR A CHANGE...AND DRY AIR ALL
AROUND.

THIS WILL BE SHORT-LIVED THOUGH...AS MOISTURE EXPECTED TO ALREADY
CREEP BACK INTO THE AREA...AT LEAST ALOFT...BY LATE MONDAY NIGHT
WITH SUFFICIENT LEVELS EXPECTED BY TUESDAY TO INTERACT WITH ANOTHER
UPPER LEVEL DISTURBANCE AS IT CROSSES THRU TO RESULT IN SCT ELEVATED
TSRA. SOME MODEL DISCREPANCIES ON TIMING WITH THIS FEATURE...BUT
CONSENSUS WAS TO FAVOR THE FASTER SOLUTIONS BRINGING IT THRU MUCH OF
THE FA...BUT WITH A BIT MORE EMPHASIS ON THE WRN/CNTRL FA DURING THE
DAY...AND THEN AS THINGS CARRY INTO THE NIGHT...THE FOCUS WILL BE
MORE ON THE ERN FA.

FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS REMAIN
IN DECENT AGREEMENT ON OUR LENGTHY PERIOD OF NWLY MID LEVEL FLOW
CONTINUING...WHICH IS NOT THAT UNUSUAL THIS TIME OF YEAR. MODELS ARE
ALSO IN GOOD AGREEMENT ON A SERIES OF SHORTWAVES OR DISTURBANCES
TRICKLING SEWD IN THIS FLOW THRU THE AREA THRU FRIDAY. AT THE SFC...
S TO SW FLOW WILL CONTINUE...SO TYPICAL FOR SUMMERTIME...WITH A
CDFNT APPROACHING THE NRN FA ON SATURDAY AND INTO SUNDAY...BUT A LOT
OF UNCERTAINTY EXISTS ON HOW FAR S THIS FRONT WILL PENETRATE BEYOND
SATURDAY. TRADITIONAL CLIMATOLOGY FOR THIS TIME OF YEAR SHOWS FRONTS
GO TO DIE ALONG THE MO/IA BORDER AND RARELY PENETRATE THRU THE FA...
AND WHILE THE MEDIUM RANGE MODELS DO DISAGREE ON THIS POINT WITH
SOME PUSHING IT DEEPER INTO MO AND SRN IL...GIVEN HOW FAR OUT WE ARE
TALKING...PREFER TO LEAN ON LEAVING IT A BIT FARTHER N THAN WHERE
SOME OF THE MORE AGGRESSIVE MODELS ARE TAKING IT. TEMPS EXPECTED TO
BE...AS A RESULT...AOA NORMAL FOR LATE JUNE.

TES

&&

.AVIATION...
/525 PM CDT SUN JUN 22 2008/
FOR THE 00Z TAFS...SCT TSRA ACRS NERN MO W CNTRL IL ALONG WK
CDFNT/SFC TROF EXTDG FM WK SFC LOW OVER NERN IL SW THRU NERN MO.
THIS TSRA ACTIVITY WAS MOVG SEWD. ALTHOUGH THESE STORMS SHOULD WKN
BY SUNSET WITH LOSS OF DAYTIME HTG MAY NEED TO INCLUDE AT LEAST
VCTS IN STL AND SUS DURING THE NEXT COUPLE OF HRS. THESE SCT TSRA
SHOULD REMAIN BOTH E OF COU AND S OF UIN THIS EVNG AS SHRTWV TROF
AND ASSOCIATED WK CDFNT/SFC TROF CONTS MOVG SEWD. THE CUMULUS
FIELD WILL DISSIPATE LTR THIS EVNG WITH LOSS OF DAYTIME HTG WITH A
CLR SKY FM LT EVNG THRU THE OVERNIGHT HRS EXPECTED. W-SWLY SFC
WNDS WL BCM LGT LTR THIS EVNG. SFC WNDS WL BE N-NWLY ON MON WITH
SFC HI CNTR OVER THE NRN PLAINS MOVING SLOWLY E-SEWD THRU THE GRT
LKS REGION. ONLY FEW-SCT DIURNAL CUMULUS CLOUDS EXPECTED LT MON
MRNG AND AFTN.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 22, 4:25 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT SUN JUN 22 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
425 PM CDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING. A FEW
STORMS MAY BE SEVERE...WITH HAIL TO HALF DOLLAR SIZE AND DAMAGING
WINDS TO 65 MPH. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...
PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE EACH DAY FROM LATE
MONDAY NIGHT THROUGH SATURDAY.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 22, 6:19 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             WHITE HALL              39.44N  90.40W
06/22/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

&&

EVENT NUMBER 00533

TES
Local storm report, Jun 22, 7:10 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
710 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             1 NW FRANKFORD          39.50N  91.33W
06/22/2008  E0.75 INCH       PIKE               MO   LAW ENFORCEMENT

&&

EVENT NUMBER 00534

BYRD
Local storm report, Jun 22, 7:15 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             3 E BISMARCK            37.77N  90.57W
06/22/2008  E0.75 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

&&

EVENT NUMBER 00535

BYRD
Local storm report, Jun 22, 7:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             3 W FREDERICKTOWN       37.56N  90.35W
06/22/2008  E0.75 INCH       MADISON            MO   TRAINED SPOTTER

&&

EVENT NUMBER 00536

BYRD
Local storm report, Jun 22, 7:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             NEW HAVEN               38.61N  91.22W
06/22/2008  E0.88 INCH       FRANKLIN           MO   AMATEUR RADIO

            HAIL COVERED THE GROUND TO A DEPTH OF ONE AND A HALF
            INCHES.

0407 PM     HAIL             3 WSW NEW HAVEN         38.59N  91.27W
06/22/2008  E0.75 INCH       FRANKLIN           MO   PUBLIC

            HALF INCH OF ACCUMULATION ON GROUND AT ORCHARD FARM.

0407 PM     TSTM WND GST     3 WSW NEW HAVEN         38.59N  91.27W
06/22/2008  E60 MPH          FRANKLIN           MO   PUBLIC

            HEAVY WINDS ACCOMPANYING HAIL AT ORCHARD FARM.

0420 PM     HAIL             4 S NEW HAVEN           38.55N  91.22W
06/22/2008  E0.75 INCH       FRANKLIN           MO   PUBLIC

            SPORATIC HAIL FALLING AT KLOPPE DAIRY FARM.

0433 PM     HAIL             5 NNW COOPERTOWN        40.03N  90.64W
06/22/2008  E1.00 INCH       BROWN              IL   LAW ENFORCEMENT

            ONE INCH HAIL FELL IN RIPLEY.

0435 PM     HAIL             5 WSW UNION             38.42N  91.10W
06/22/2008  E1.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            REPORTED JUST SOUTH OF US HIGHWAY 50

0440 PM     HAIL             COOPERTOWN              39.96N  90.61W
06/22/2008  E0.88 INCH       BROWN              IL   TRAINED SPOTTER

0446 PM     HAIL             ST. CLAIR               38.35N  90.98W
06/22/2008  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

0447 PM     WALL CLOUD       2 W ST. CLAIR           38.35N  91.02W
06/22/2008                   FRANKLIN           MO   TRAINED SPOTTER

            OCCURRED NEAR THE EXIT 239 RAMP OF INTERSTATE 44.

0448 PM     HAIL             ST. CLAIR               38.35N  90.98W
06/22/2008  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

0450 PM     HAIL             3 W ST. CLAIR           38.35N  91.04W
06/22/2008  E1.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

0453 PM     HAIL             1 N ST. CLAIR           38.37N  90.98W
06/22/2008  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

0455 PM     HAIL             ST. CLAIR               38.35N  90.98W
06/22/2008  E1.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

0510 PM     HAIL             3 NE RICHWOODS          38.20N  90.79W
06/22/2008  E0.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

0517 PM     HAIL             GRIGGSVILLE             39.71N  90.73W
06/22/2008  E1.00 INCH       PIKE               IL   TRAINED SPOTTER

0517 PM     HAIL             GRIGGSVILLE             39.71N  90.73W
06/22/2008  E1.25 INCH       PIKE               IL   TRAINED SPOTTER

0520 PM     HAIL             3 NE RICHWOODS          38.20N  90.79W
06/22/2008  E1.25 INCH       WASHINGTON         MO   TRAINED SPOTTER

0534 PM     HAIL             PALMYRA                 39.80N  91.52W
06/22/2008  E0.88 INCH       MARION             MO   TRAINED SPOTTER

0540 PM     HAIL             PALMYRA                 39.80N  91.52W
06/22/2008  E0.75 INCH       MARION             MO   TRAINED SPOTTER

0545 PM     HAIL             3 NE CADET              38.02N  90.65W
06/22/2008  E0.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

0545 PM     HEAVY RAIN       3 NE CADET              38.02N  90.65W
06/22/2008  M2.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

0550 PM     HAIL             OLD MINES               38.02N  90.77W
06/22/2008  E1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

0558 PM     HAIL             2 W HANNIBAL            39.71N  91.42W
06/22/2008  E1.00 INCH       MARION             MO   LAW ENFORCEMENT

            REPORTED BY HANNIBAL POLICE

0603 PM     HAIL             10 SE POTOSI            37.83N  90.65W
06/22/2008  E0.75 INCH       WASHINGTON         MO   AMATEUR RADIO

            TWO INCH TREE DIAMETER TREE LIMBS DOWNED ON HIGHWAY 8.

0610 PM     HAIL             PATTERSON               39.48N  90.48W
06/22/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

0612 PM     HAIL             WHITE HALL              39.44N  90.40W
06/22/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

0613 PM     HAIL             3 E BISMARCK            37.77N  90.57W
06/22/2008  E0.75 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0614 PM     HAIL             NEW LONDON              39.58N  91.40W
06/22/2008  E0.75 INCH       RALLS              MO   TRAINED SPOTTER

0622 PM     HAIL             1 NW FRANKFORD          39.50N  91.33W
06/22/2008  E0.75 INCH       PIKE               MO   LAW ENFORCEMENT

0701 PM     HAIL             3 W FREDERICKTOWN       37.56N  90.35W
06/22/2008  E0.75 INCH       MADISON            MO   TRAINED SPOTTER

&&

EVENT NUMBER 00510 00507 00508 00509 00516 00511 00514 00512 00517
00513 00515 00518 00519 00520 00521 00523 00522 00524 00525 00526
00527 00529 00528 00530 00531 00533 00535 00532 00534 00536

TES
Special weather statement, Jun 22, 7:45 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 PM CDT SUN JUN 22 2008

MOZ063-064-230145-
ST. LOUIS CITY MO-ST. LOUIS MO-
745 PM CDT SUN JUN 22 2008

AT 745 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG
THUNDERSTORM DEVELOPING OVER ST. LOUIS COUNTY. THIS STORM WILL
MOVE SOUTHEAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING HEAVY RAIN...SMALL HAIL AND
GUSTY WINDS AS IT AFFECTS OLIVETTE...OVERLAND...CREVE COEUR
...LADUE...UNIVERSITY CITY...FRONTENAC...RICHMOND HEIGHTS
...BRENTWOOD...CLAYTON...WARSON WOODS...AND THE CITY OF ST. LOUIS
BETWEEN 745 PM AND 845 PM.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:38 PM CDTSevere Thunderstorm WarningLSXSaint Louis28 min
Jun 23, 11:39 AM CDTFlash Flood WatchLSXLincoln4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.